MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION STATIC PEEK CORPECTOMY 12MM SQ CAGE X 15MM LONG; SPACER

SEASPINE ORTHOPEDICS CORPORATION STATIC PEEK CORPECTOMY 12MM SQ CAGE X 15MM LONG; SPACER
Model Number 15-10-1215
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, a patient underwent spinal surgery consisting of seaspine's vumesh vertebral body replacement system.X-rays taken the same day show that the cage's tantalum marker had migrated outside of the cage.Multiple attempts for additional information were made.No response was received.It is unknown if the cage remains implanted.No patient injury was reported.
 
Additional Manufacturer Narrative
The implant was not returned and therefore could not be evaluated.The reported failure was confirmed via the provided x-ray.No definitive root cause could be determined.Review of labeling: possible adverse events: loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration, or pain subsidence of the implant into adjacent bone.

Brand Name
STATIC PEEK CORPECTOMY 12MM SQ CAGE X 15MM LONG
Common Device Name
SPACER
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
7602165655
MDR Report Key20135493
Report Number3012120772-2024-00066
Device Sequence Number7447044
Product Code MQP
UDI-Device Identifier10889981036225
UDI-Public10889981036225
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K070381
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15-10-1215
Device Catalogue Number15-10-1215
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Initial Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown